# SDR SIMA20150729004

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 31,998 hours, 28,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Defective
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN DOOR HARD TO OPERATE.  R & R LOWER RIGHT MAIN DOOR GUIDE IAW AMM 53-21-06.  COMPLIED WITH PRESSURIZATION CHECK IAW AMM 21-31-00.  NO LEAKS OR DEFECTS NOTED.
